# SDR SIMA201006103

- Difficulty date: February 28, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 14,843 hours, 13,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY EXIT SIGN AT ROW 12 ON THE CEILING PANEL INOPERABLE ON THE FORWARD SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DEFECTIVE INVERTER AND REPLACED WITH A SERVICEABLE ONE IAW EMB 145 AMM 30-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
